question-icon

What are the side effects of Fluconazole?

default
Posted on Sat, 18 Apr 2015
Question: I took fluconazole 150mg for over 8weeks,I had a terrible reaction to it from the beginning,but I continued to the last week to avoid reinfect my kid. It been 3 weeks away from it,but I continuing having chest pain, leg pain, short of breath. And I notice something weird I can't not aplay any simple quimical I used to like lip bleach ,Any thing I will feel it like inside my chest. Doctors think aim been anxious, but I strongly don't think so. Is the fluconazole still giving me reaction? Would it go away. When.
doctor
Answered by Dr. Muhammad Sareer Khalil (4 hours later)
Brief Answer:
Need more information

Detailed Answer:
Hello and Welcome

I appreciate your concern

I would like to get some more information to guide you better. Kindly answer the following

A) What was the condition affecting you for which you took fluconazole 150 mg for 8 weeks.

B) You mentioned avoiding re infection to your kid. Are you pregnant ? Could you elaborate on how you want to avoid a reinfection to your child if in case you are not pregnant.


wishing you best of health

thanks
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2919 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Fluconazole?

Brief Answer: Need more information Detailed Answer: Hello and Welcome I appreciate your concern I would like to get some more information to guide you better. Kindly answer the following A) What was the condition affecting you for which you took fluconazole 150 mg for 8 weeks. B) You mentioned avoiding re infection to your kid. Are you pregnant ? Could you elaborate on how you want to avoid a reinfection to your child if in case you are not pregnant. wishing you best of health thanks